# SDR C2XA11IA156

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 28,531 hours, 26,770 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MAF - FLIGHT 2079, THE CREW REPORTED THAT THE FLIGHT ATTENDANT SMELLED SMOKE IN FLIGHT IN THE FWD CLOSET AREA AND THE AREA OF ROW THREE WITH THE SMELL STILL PREVELANT AFTER SHUTDOWN.  THE CREW RAN BOTH ENGINES, AND BOTH PACKS ALL WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
